# SDR HEEA071981

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 6393118
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONSTANTLY CYCLES. PERFORMED PRELIMINARY INSPECTION.  FOUND WPT BUTTON CYCLES THROUGH SEVERAL PAGES WHEN PRESSED.  ALSO FOUND MSG, APT/VOR AND NAV BUTTONS INTERMITTENT.  SELECTOR SWITCH ALSO INTERMITTENT.  REPLACED 4 EACH SWITCHES FOR BUTTONS AND SELECTOR SWITCH. REPAIRED PROBLEM.  REPLACED WORN KEY CAPS.  BENCH CHECK GOOD.
